# SDR HALA2013071300092

- Difficulty date: July 13, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 6,322 hours, 921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR PACK 1 OVERHEAT.  RESET PACK CONTROL 1 & 2 AND ZONE TEMP CONT PERFORMED BITE SYS TEST OF ECS IAW 21-63-00-730-801, SYS TESTED OK WITH NO FAULTS, OPS CHECKED GOOD, OK FOR SERVICE.
